Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Absurd Incognito

I don't understand, why the change?

Recommended Posts

Back in my freshmen year of highschool I began to get preeeetty bad acne on my face, and had it for a year or so until the summer of 10th grade a doctor put me on minocycline and differin. In only a few months I was completely clear.

So I've been taking minocycline for a while until, suddenly, about six months ago,my skin started breaking out slightly again and so my parents sent me back to the doctor. He prescribed a different medication since he said minocycline can be permanently damaging.

Anyhow, this medication wasn't clearing me up very well so, on my own, I switched back to minocycline and have been trying to take it for a week or so.

But my skin has been getting steadily worse for some reason--when it should be getting better. Is there any chance that my body is now resistant to the medication or..

ahh..

what should I do?? School starts soon and I thought I was done with all this acne business! JUST WHEN DOES PUBERTY END ANYHOW.

So, would appreciate your help!!Thankyou

Link to comment
Share on other sites

Minocycline kills off the weak bacteria, which leaves the strong ones to breed. Eventually, those are the only bacteria that are left, and they are resistant to minocycline. Maybe give the new medication more time? Do you know the name of it? Or go back to the doctor to get something different? Minocycline might not be able to help you anymore.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×